Alert archive / Minnesota / Special Weather Statements in 2012

Special Weather Statement, NWS Twin Cities, MN

May 4, 2012Faribault County, Minnesota

NWS Twin Cities, MN issued this special weather statement at May 4, 2012, 5:00 PM CDT for Faribault County, Minnesota. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 4, 2012, 5:00 PM CDT (22:00 UTC)
Expired
May 4, 2012, 5:45 PM CDT
In force
45 min
Issued by
NWS Twin Cities, MN

County Faribault County, MN

The radar

The Minneapolis radar (KMPX), 149 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 4, 5:53 PM CDTTORNADO2 S Kiester, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 10.0 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2012-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2012-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -52 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1101 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-52 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

545 
WWUS83 KMPX 042200
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
500 PM CDT FRI MAY 4 2012

MNZ091-092-042245-
FARIBAULT-MARTIN-
500 PM CDT FRI MAY 4 2012

AT 453 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF
WINNEBAGO TO 7 MILES WEST OF ELMORE. THESE STORMS WERE MOVING EAST 
AT 25 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  HUNTLEY.
  ELMORE.
  BLUE EARTH.
  FROST.
  BRICELYN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 4350 9434 4354 9431 4377 9437 4370 9367
      4351 9366 4349 9368 4349 9433
TIME...MOT...LOC 2158Z 272DEG 16KT 4368 9422 4353 9418
          4338 9433

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at May 4, 4:17 PM CDT, 43 minutes earlier.

Area forecast discussion, May 4, 4:17 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
417 PM CDT FRI MAY 4 2012

.DISCUSSION...

TONIGHT AND SATURDAY...QUASI-STATIONARY SFC FRONT EXTENDING FROM
ERN WY THRU NRN NE AND NRN IA INTO THE OH VALLEY ACTING TO ENHANCE
LOW- AND MID- LEVEL SHEAR ALONG WITH ADDING MUCH DEEPER MOISTURE
TO THE AREA...PARTICULARLY SRN MN. SOUTHERLY FLOW S OF THE BNDRY
WITHE E-NE FLOW N OF IT CREATING A DISTINCT CORRIDOR OF ENHANCED
SHEAR CAPABLE OF PRODUCING TORNADIC SUPERCELLS IN FAR SRN MN FOR
LATE THIS AFTN INTO EARLY THIS EVE. GOING N FROM THERE...MORE
PRONOUNCED E-NE WINDS AND AN ENVIRONMENT OF MUCH LOWER CAPE/SHEAR
WILL MEAN RAIN WITH A FEW WEAK TSTMS FROM MANKATO ON NORTH.
LOOKING AT THE BIGGER PICTURE...A LARGE UPPER LEVEL TROUGH WILL
PUSH ONSHORE THE PACIFIC COAST TONIGHT INTO TOMORROW...AMPLIFYING
THE LARGE RIDGE SHIFTING FROM THE MISSISSIPPI RIVER VALLEY EWD
THROUGH SATURDAY. THIS WILL MAKE FOR DEEP SWLY FLOW ALOFT...
FORCING WARM AIR AND HIGHER MOISTURE AIR ADVECTION FOR THE
WEEKEND. AS THE UPPER FLOW PIVOTS TONIGHT INTO SATURDAY...THIS
WILL NUDGE THE SFC BOUNDARY NWD AS A WMFNT... BRINGING HIGHS ARND
80 OVER FAR SRN MN AND HIGHS IN THE UPR 60S THROUGH THE 70S TO THE
REMAINDER OF THE AREA FOR SATURDAY. RAIN CHANCES DIMINISH A BIT
SATURDAY AS THE AREA GETS WORKED OVER FROM CONVECTION TONIGHT...SO
POPS HAVE BEEN HELD BACK INTO THE CHC RANGE.

SATURDAY NIGHT THROUGH MONDAY...TANDEM AREAS OF LOW PRESSURE...
ONE IN NRN MT AND ANOTHER IN WRN KS/NE...WILL SHIFT ENE SAT NIGHT
INTO SUN WHILE THE WMFNT WOBBLES OVER SRN MN. THE WMFNT WILL
GRADUALLY LIFT N BY EARLY SUN IN ADVANCE OF A CDFNT THAT WILL
GRADUALLY SHIFT E ACRS THE AREA SUN INTO SUN NIGHT. STRONG
MOISTURE ADVECTION WITH THIS SYSTEM ALONG WITH GREATLY ENHANCED
OMEGA LIFT WILL PRODUCE QPFS IN THE ONE HALF TO ONE INCH RANGE FOR
MUCH OF THE AREA WITH ISOLATED HIGHER AMOUNTS. IN ADDITION...
THERE IS STILL A SMALL SHOT AT STRONG TO SEVERE STORMS BUT WITH
A MORE EASTERLY FLOW AND LACK OF STRONG INSTABILITY AS COMPARED TO
S OF THE WMFNT...THE BULK OF SEVERE ACTIVITY SHOULD REMAIN S OF
THE MPX CWFA. THAT SAID...POPS SAT NIGHT INTO SUN ARE IN THE
LIKELY TO CATEGORICAL RANGE. AS THE CDFNT SHIFTS INTO WI AND
POINTS E SUN NIGHT INTO MON...PRECIP CHCS DROP OFF STRONGLY AND
WILL LOOK TO HAVE A DRYING OUT PERIOD ON MONDAY ALONG WITH COOLER
TEMPERATURES. HIGHS WILL DROP OUT OF THE 60S/70S SUNDAY TO JUST
THE 60S ON MONDAY.

TUESDAY THROUGH THURSDAY...GENERALLY DRIER AND COOLER TEMPERATURES
ARE EXPECTED THROUGH THE MIDWEEK PERIOD AS PRONOUNCED NW UPPER
LEVEL FLOW COMBINED WITH MODIFIED CANADIAN HIGH PRESSURE DROPS
INTO THE REGION. A WEAK MIDLVL DISTURBANCE MAY BE ABLE TO SPARK
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ON TUESDAY BUT
MOISTURE ADVECTION IS NOT IMPRESSIVE. FURTHER DRYING OUT IS
EXPECTED WEDNESDAY INTO THURSDAY. THE COLD AIR ADVECTION
ANTICIPATED FOR THE MIDWEEK PERIOD WILL DROP HIGHS INTO THE
50S/60S ON TUESDAY...THE PEAK OF COOLING. THIS WILL BE FOLLOWED BY
HIGHS IN THE 60S ON WEDNESDAY AND A RETURN TO THE 70S ON THURSDAY.

&&

.AVIATION.../18Z TAF ISSUANCE/

SEVERAL FACTORS WILL INFLUENCE OUR WX...ESPECIALLY SHORT TERM
VCSH/TSRA AS NUMEROUS SHRA/TSRA MOVE INTO WC/SW MN.

INITIALLY...VERY DRY AIR BETWEEN 92H TO 70H IS NOTED FROM EARLIER
SOUNDINGS. HOWEVER...RESIDUAL LOW LEVEL MOISTURE FROM EARLIER TSRA
ACROSS WI/IL/IA WILL SPREAD W/NW ACROSS S MN OVER THE NEXT FEW
HRS. ALTHOUGH CONVECTION CONTINUES TO SPREAD EASTWARD ACROSS FAR
SE SD...AND INTO FAR SW MN...THERE REMAINS A VERY STABLE LAYER BLW
85H IN FAR S MN DURING THE MORNING. IT WILL TAKE TIME TO INCREASE
INSTABILITY IN S MN DURING THE AFTN...BUT ENOUGH TO WARRANT A GOOD
CHC AT RWF...AND OCCASIONAL SHRA AT AXN...BUT NOT TSRA. EVENTUALLY
THE ATMOSPHERE WILL MOISTEN ACROSS S MN WHICH WILL SPREAD THE
CONVECTION...OR DEVELOP CONVECTION ACROSS S MN/WC WI. ONCE THE
RAINFALL DEVELOPS...AND A DEEP INVERSION BLW 85H REMAINS...EXPECT
CIGS TO LOWER TO MVFR/IFR WITH VSBYS AS LOW AS IFR IN HEAVIER
SHRA/TSRA THIS EVENING/OVERNIGHT. TIMING OF TSRA REMAINS
PROBLEMATIC...SO WILL CONTINUE ONLY SHORT TERM VCTS. LATER SHIFTS
WILL HAVE A BETTER HANDLE ON TSRA AT THE TERMINALS. WNDS WILL
REMAIN FROM THE E/SE...THEN E/NE OVERNIGHT/SATURDAY MORNING.

MSP...DRY LAYER ABV 92H SHOULD HOLD OFF ANY SIGNIFICANT SHRA UNTIL
AFT 00Z. MVFR CIGS IN SE MN...MAY AFFECT MSP AFT 21Z...BUT
CONFIDENCE REMAINS LOW...WITH MORE OF A LOW END VFR CIG OF 3.5K
AFT 21Z. BETWEEN 00-03Z...SHRA SHOULD DEVELOP ALONG WITH CIGS
LOWERING. MVFR/IFR CIGS/VSBYS WILL BE A POSSIBILITY AFT 6Z WITH
EMBEDDED TSRA. CONFIDENCE ON TIMING OF TSRA REMAINS LOW...SO WILL
CONTINUE WITH ONLY SHRA ATTM. LATER SHIFTS CAN INTRODUCE TSRA ONCE
WE HAVE A BETTER HANDLE ON CONVECTION TO THE W/SW. WNDS WILL
SLOWLY BECOME E/SE THIS AFTN WITH GUSTS UP TO 24 KTS...THEN MORE
E/NE BY MORNING/AFTN.

SUNDAY...MVFR/VFR WITH -SHRA POSSIBLE.
MONDAY...VFR WITH NORTHWEST WINDS 15-20KTS.
..JLT..

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

JPC/JLT
Hazardous weather outlook, May 4, 4:24 PM CDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
424 PM CDT FRI MAY 4 2012

MNZ082>085-091>093-051800-
WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-
424 PM CDT FRI MAY 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
MINNESOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL CONTINUE OVER FAR SOUTHERN MINNESOTA THROUGH
THIS EVENING. SOME OF THE STORMS MAY BE SEVERE WITH LARGE
HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM CDT. IN
ADDITION...HEAVY RAIN ASSOCIATED WITH THE STORMS MAY PRODUCE
ISOLATED FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ADDITIONAL ROUNDS OF THUNDERSTORMS ARE EXPECTED SATURDAY AND
SUNDAY. A FEW OF THESE STORMS MAY BE SEVERE SATURDAY AFTERNOON
AND SATURDAY NIGHT. THE BEST CHANCE FOR SEVERE WEATHER WILL OCCUR
OVER SOUTHERN MINNESOTA. MORE STORMS WILL BE POSSIBLE AGAIN ON
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH THIS
EVENING.

MNZ054-056-064>070-073>078-051800-
LAC QUI PARLE-CHIPPEWA-YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-
CARVER-SCOTT-DAKOTA-REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-
424 PM CDT FRI MAY 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHEAST MINNESOTA...SOUTHWEST MINNESOTA AND WEST CENTRAL
MINNESOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH THE REST OF THE
AFTERNOON INTO THE EVENING HOURS. THE RISK FOR SEVERE
THUNDERSTORMS IS LOW...BUT AN ISOLATED SEVERE THUNDERSTORM IS
POSSIBLE. PRIMARY HAZARDS INCLUDE LARGE HAIL AND DAMAGING WINDS.
IN ADDITION...HEAVY RAIN ASSOCIATED WITH THE STORMS MAY PRODUCE
ISOLATED FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ADDITIONAL ROUNDS OF THUNDERSTORMS ARE EXPECTED SATURDAY AND
SUNDAY. A FEW OF THESE STORMS MAY BE SEVERE SATURDAY AFTERNOON
AND SATURDAY NIGHT. THE BEST CHANCE FOR SEVERE WEATHER WILL OCCUR
OVER SOUTHERN MINNESOTA. MORE STORMS WILL BE POSSIBLE AGAIN ON
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS POSSIBLE OVER FAR SOUTHERN MINNESOTA
THROUGH THIS EVENING.

MNZ041>045-047>053-055-057>063-WIZ014>016-023>028-051800-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-SWIFT-KANDIYOHI-MEEKER-WRIGHT-
HENNEPIN-ANOKA-RAMSEY-WASHINGTON-POLK-BARRON-RUSK-ST. CROIX-
PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
424 PM CDT FRI MAY 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...WEST CENTRAL MINNESOTA...
NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH THE REST
OF THIS AFTERNOON INTO THIS EVENING. SEVERE WEATHER IS NOT
EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ADDITIONAL ROUNDS OF THUNDERSTORMS ARE EXPECTED SATURDAY AND
SUNDAY. MORE STORMS WILL BE POSSIBLE AGAIN ON WEDNESDAY. SEVERE
THUNDERSTORMS ARE NOT EXPECTED WITH ANY OF THIS ACTIVITY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, May 4, 3:55 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
355 PM CDT FRI MAY 4 2012

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     HAIL             6 W SHERBURN            43.65N 94.85W
05/04/2012  M1.00 INCH       MARTIN             MN   TRAINED SPOTTER

&&

DEVINNY
Local storm report, May 4, 4:01 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
401 PM CDT FRI MAY 4 2012

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     HAIL             2 SW SHERBURN           43.64N 94.75W
05/04/2012  M1.00 INCH       MARTIN             MN   LAW ENFORCEMENT

&&

DEVINNY
Special weather statement, May 4, 4:07 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
407 PM CDT FRI MAY 4 2012

MNZ082>084-091-042145-
BLUE EARTH-MARTIN-WASECA-WATONWAN-
407 PM CDT FRI MAY 4 2012

AT 403 PM CDT...WEATHER SERVICE RADAR WAS TRACKING SEVERAL STRONG
THUNDERSTORMS SOUTH OF EAST OF NEW ULM TO MANKATO. THESE STORMS
WERE MOVING EAST AT 35 MPH.

ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH
THESE STORMS. IN ADDITION...VERY HEAVY RAINFALL WILL PRODUCE
LOCALIZED FLOODING...ESPECIALLY POOR DRAINAGE AREAS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  LEWISVILLE.
  AMBOY.
  VERNON CENTER.
  GOOD THUNDER.
  MAPLETON.
  ST CLAIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA.

&&

LAT...LON 4384 9485 4410 9485 4411 9468 4411 9437
      4414 9436 4420 9346 4386 9341
TIME...MOT...LOC 2105Z 254DEG 28KT 4392 9436
Local storm report, May 4, 4:24 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
424 PM CDT FRI MAY 4 2012

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HEAVY RAIN       SHERBURN                43.65N 94.73W
05/04/2012  M1.75 INCH       MARTIN             MN   TRAINED SPOTTER

            ALSO NOTED A 44MPH MEASURED WIND GUST

&&

DEVINNY
Local storm report, May 4, 4:52 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
452 PM CDT FRI MAY 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HEAVY RAIN       3 WSW SHERBURN          43.64N 94.78W
05/04/2012  M2.33 INCH       MARTIN             MN   CO-OP OBSERVER

&&

DEVINNY
Special weather statement, May 4, 5:00 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
500 PM CDT FRI MAY 4 2012

MNZ091-092-042245-
FARIBAULT-MARTIN-
500 PM CDT FRI MAY 4 2012

AT 453 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF
WINNEBAGO TO 7 MILES WEST OF ELMORE. THESE STORMS WERE MOVING EAST
AT 25 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  HUNTLEY.
  ELMORE.
  BLUE EARTH.
  FROST.
  BRICELYN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 4350 9434 4354 9431 4377 9437 4370 9367
      4351 9366 4349 9368 4349 9433
TIME...MOT...LOC 2158Z 272DEG 16KT 4368 9422 4353 9418
          4338 9433

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 7:00 PM CDTSpecial Weather StatementMPXGoodhue30 min
May 4, 2:07 PM CDTSpecial Weather StatementMPXRedwood38 min
May 4, 2:33 PM CDTSpecial Weather StatementMPXBlue Earth, Martin, Watonwan57 min
May 4, 3:10 PM CDTTornado WarningMPXMartin35 min
May 4, 3:40 PM CDTTornado WarningMPXMartin50 min
May 4, 4:07 PM CDTSpecial Weather StatementMPXBlue Earth, Waseca, Watonwan38 min
May 4, 4:22 PM CDTSevere Thunderstorm WarningMPXFaribault, Martin38 min
May 4, 4:32 PM CDTSevere Thunderstorm WarningMPXMartin13 min
May 4, 5:41 PM CDTSevere Thunderstorm WarningMPXFaribault, Freeborn49 min
May 4, 5:52 PM CDTTornado WarningMPXFaribault, Freeborn23 min
May 4, 6:15 PM CDTSevere Thunderstorm WarningMPXFreeborn45 min
May 4, 6:21 PM CDTTornado WarningMPXFreeborn24 min
May 4, 6:24 PM CDTAreal Flood AdvisoryMPXBlue Earth, Faribault, Martin, Watonwan3 hr
May 3, 7:16 PM CDTSpecial Weather StatementMPXPierce29 min
May 3, 7:47 PM CDTSpecial Weather StatementMPXPepin28 min
May 3, 8:08 PM CDTSevere Thunderstorm WarningMPXEau Claire, Pepin22 min

Nearby

Special Weather Statements in Minnesota, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.